# SDR UALA2012061103221

- Difficulty date: June 9, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,004 hours, 10,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK CEILING AT ROW 13 INOPERATIVE.  RELAMPED, OPS CHECKED NORMAL.
